Convergence of Cesàro means of negative order of functions of bounded generalized second variation
Matematičeskie zametki, Tome 20 (1976) no. 5, pp. 631-644
Cet article a éte moissonné depuis la source Math-Net.Ru
A result is obtained for a function of bounded generalized second variation that generalizes a theorem of R. Salem. An analogous theorem is proved for Cesàro means of negative order. It is shown that, in a certain sense, these theorems cannot be improved.
@article{MZM_1976_20_5_a1,
author = {T. I. Akhobadze},
title = {Convergence of {Ces\`aro} means of negative order of functions of bounded generalized second variation},
journal = {Matemati\v{c}eskie zametki},
pages = {631--644},
year = {1976},
volume = {20},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_20_5_a1/}
}
T. I. Akhobadze. Convergence of Cesàro means of negative order of functions of bounded generalized second variation. Matematičeskie zametki, Tome 20 (1976) no. 5, pp. 631-644. http://geodesic.mathdoc.fr/item/MZM_1976_20_5_a1/